MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA16
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer stated she ended up getting a uti she thinks was "brewing for a few weeks" and ended up going to the emergency room last week (b)(6) 2022 as she said she was hyperventilating from anxiety and had felt overall not well for the last few weeks.It was confirmed with urine testing ua and urine culture she had a uti from er.Her only uti symptom was having frequency voiding.She told me she cannot be sure what caused her uti but possibly the ultra16 could have contributed to her uti as she said she thinks because they were so messy and short not draining her bladder all the way as described in the complaint details for this case.She said she may have also touched the entrance to her urethra while cathing with the ultra16 as it was so short with a nail she has that is infected and split and she is ¿treating with a pomade¿.She said sometimes she cannot wash her hands prior to cathing and will use a "99% water" gentle baby wipe to wipe her hands and she also uses one to cleanse urethra prior and after cathing.At er they checked her urine and it was positive for uti and she is finishing up a round of 7 day antibiotics prescribed, she does not know the name of it but is feeling better.She does not get utis often she said.
 
Additional Manufacturer Narrative
Complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Patient country: usa.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16240769
Report Number1049092-2023-00013
Device Sequence Number6553018
Product Code KOD
UDI-Device Identifier00815947020451
UDI-Public00815947020451
Combination Product (Y/N)N
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2025
Device Model NumberULTRA16
Device Lot Number22B12503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale